# SDR KBMA88758

- Difficulty date: May 21, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- Aircraft time: 5,209 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 91K814
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO IS SPINNING RAPIDLY.  REPLACED WITH OH UNIT, AS REQUIRED.
